Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child having mild fever, keeps coming back after medication. Test for dengue required?

my child having mild fever from yesteday night ,giving Acetaminophen Oral Suspension USP 250m - 5ml as doctor prescribed previously for his fever, he is 17 month old, he is playing and eating well but he having still fever little bit morning given the syrup then there was no fever no again he s having. it s raining in here and he is been playing in water for some time does the rain cause the fever or i have to give test for dengu
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

All fevers need not be Dengue.
First record his temperature. If its more than 100`F its significant.
If less than that and he is active, playful and eating well you need not worry.
Give Acetaminophen in right dosage (15mg/kg/dose) every 6 hrs.
Before giving blood for testing, please see your Pediatrician. The doctor will tell you if its suggestive of dengue or not.
It might just be a simple viral fever.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor